MAUDE Adverse Event Report: MEDTRONIC MINIMED SENSOR MMT-7020A ENLITE3 5PK US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC MINIMED SENSOR MMT-7020A ENLITE3 5PK US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-7020A
Medical Device Problem Codes Break (1069); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Unspecified Infection (1930); Blood Loss (2597)
Date of Event 02/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Inspected 1 opened/used partial sensor and performed visual inspection and found sensor cannula retracted inside sensor base and found broken cannula broken part is missing.See picture attachment file for details.Unable to confirm customer received sensor in said condition due to customer returned opened/used.Missing 1 insertion needle.
 
Event or Problem Description
Customer reported via phone call sensor anomaly.Customer¿s blood glucose level was unknown.Customer advised the sensor was missing an electrode.Customer was advised to return the sensor and that a replacement sensor would be sent out.Sensor will be return for analysis.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
The information was not included in the initial report.The correct information has been provided with this report.
 
Additional Manufacturer Narrative
Inspected one opened and used partial sensor and performed visual inspection and found sensor cannula retracted inside sensor base and found broken cannula broken part is missing.See picture attachment file for details.Unable to confirm customer received sensor in said condition due to customer returned opened and used.Missing one insertion needle.

Brand Name
SENSOR MMT-7020A ENLITE3 5PK US
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key7983963
Report Number2032227-2018-45824
Device Sequence Number11121367
Product Code OZP
UDI-Device Identifier20643169704057
UDI-Public(01)20643169704057(017)20190120
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/20/2019
Device Model NumberMMT-7020A
Device Catalogue NumberMMT-7020A
Device Lot NumberA208
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2018
Initial Date Received by Manufacturer 02/26/2018
Supplement Date Received by Manufacturer12/15/2018
10/15/2018
10/15/2018
Initial Report FDA Received Date10/19/2018
Supplement Report FDA Received Date12/17/2018
12/20/2018
12/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR
Patient Weight68